# SDR ASOA2013041603380

- Difficulty date: April 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,709 hours, 7,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE COCKPIT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY IN FLASHLIGHT AND OPS CHECKED GOOD IAW AMM 25-61-01.
